Still feeling Zoladex side effects during 2WW

So I am currently on day 3 of my 2WW. However I am still feeling the side effects of the Zoladex injections. I was on the Zoladex for 7 months before I started IVF. Throughout the IVF I was getting hot flushes - like I did through the 7 months on Zoladex - but I thought they'd stop by now.

However I am still getting hot flushes - as bad as ever. Worse in many ways. They are very strong.

I am concerned that the medication is still in my body and may harm my embryo? Is this possible?

2 Replies

oldest β€’ newest
  • Hi SCB1703. Unfortunately, Zoladex can take a number of months for the side effects to completely subside. Your clinic will be aware that you took this medication, and wouldn’t have risked going ahead with embryo transfer if your womb lining wasn’t OK. Fingers crossed that all turns out to be positive. Diane

  • Okay, thanks Diane

You may also like...